# SDR UPS803277

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(SUPPLEMENTAL MRR) PILOT REPORTED DURING CLIMBOUT, EXPERIENCED LOSS OF HYD FLUID.  FLUID QTY DOWN TO APPROX 6 GALLONS WHEN QRH PROCEDURE COMPLETED.  FLUID LEVEL ROSE TO APPROX 7 GALLONS.  EMERGENCY PROCEDURES ACCOMPLISHED.  ITEM DEFERRED WITH TEMP FLEX HOSE INSTALLED.  TEMP FLEX HOSE REPLACED.  LK CK OK.
